English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On a curious property of Bell numbers

MPS-Authors
/persons/resource/persons236497

Zagier,  Don
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Sun, Z.-W., & Zagier, D. (2011). On a curious property of Bell numbers. Bulletin of the Australian Mathematical Society, 84(1), 153-158. doi:10.1017/S0004972711002218.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2118-C
Abstract
There is no abstract available